Biblioteca de la Universidad Complutense de Madrid

Invertible Contractions and Asymptotically Stable ODE’S that are not C1-Linearizable

Impacto



Solà-Morales, J. y Rodrigues, Hildebrando M. (2006) Invertible Contractions and Asymptotically Stable ODE’S that are not C1-Linearizable. Journal of Dynamics and Differential Equations, 18 (4). pp. 961-974. ISSN 1040-7294

[img]
Vista previa
PDF
227kB

URL Oficial: http://www.springerlink.com/content/1040-7294/



Resumen

We present an example of a contraction diffeomorphism in infinite dimensions that is not C1-linearizable, and we construct a regular ordinary differential equation in a Hilbert space whose time-one map is that diffeomorphism.
With this we have an example of an asymptotically stable ODE that is not C1-conjugate to its linear part.


Tipo de documento:Artículo
Palabras clave:Linearization; Conjugacy; Contraction
Materias:Ciencias > Matemáticas > Ecuaciones diferenciales
Código ID:12475
Depositado:28 Mar 2011 11:05
Última Modificación:06 Feb 2014 09:25

Sólo personal del repositorio: página de control del artículo